Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 142, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 8, 2013, 7:44 PM MDT for Morrill County, Nebraska. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2013, 7:44 PM MDT (01:44 UTC)
- Expired
- Jul 8, 2013, 8:15 PM MDT
- In force
- 31 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Morrill County, NE
The radar
The North Platte radar (KLNX), 181 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 907 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 2096 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
724
WUUS55 KCYS 090144
SVRCYS
NEC123-090215-
/O.NEW.KCYS.SV.W.0142.130709T0144Z-130709T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
744 PM MDT MON JUL 8 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 815 PM MDT
* AT 741 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
ALLIANCE AIRPORT...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN MORRILL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4178 10291 4195 10284 4192 10267 4175 10266
4174 10263 4169 10264
TIME...MOT...LOC 0144Z 288DEG 17KT 4184 10276
HAIL...1.00IN
WIND...60MPH
$$
MSW2 follow-up statements
073
WWUS55 KCYS 090201
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
801 PM MDT MON JUL 8 2013
NEC123-090215-
/O.CON.KCYS.SV.W.0142.000000T0000Z-130709T0215Z/
MORRILL NE-
801 PM MDT MON JUL 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MORRILL COUNTY UNTIL 815 PM MDT...
AT 759 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 19 MILES SOUTH OF
ALLIANCE AIRPORT...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4175 10282 4193 10277 4192 10267 4175 10266
4174 10263 4169 10264
TIME...MOT...LOC 0201Z 288DEG 17KT 4179 10267
HAIL...1.00IN
WIND...60MPH
$$533
WWUS55 KCYS 090213
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
813 PM MDT MON JUL 8 2013
NEC123-090223-
/O.EXP.KCYS.SV.W.0142.000000T0000Z-130709T0215Z/
MORRILL NE-
813 PM MDT MON JUL 8 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORRILL COUNTY
WILL EXPIRE AT 815 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4175 10282 4193 10277 4192 10267 4175 10266
4174 10263 4169 10264
TIME...MOT...LOC 0213Z 288DEG 17KT 4172 10262
$$
MSWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:35 PM MDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 8, 6:35 PM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 635 PM MDT MON JUL 8 2013 .UPDATE... ISSUED AT 634 PM MDT MON JUL 8 2013 THE MAJORITY OF THE THUNDERSTORM ACTIVITY HAS MOVED EAST AND AS OF 0020Z WAS OVER THE NORTHERN PANHANDLE. THE STORMS HAVE WEAKENED SOME FROM EARLIER...BUT THE MAIN THREAT SHOULD CONTINUE TO BE HEAVY RAINFALL AND GUSTY WINDS. IN A RECENT UPDATE... LOWERED POPS OVER MUCH OF THE CWA. HOWEVER FOR THE REST OF THE EVENING INCREASED POPS OVER THE NORTHERN PANHANDLE AND ADDED THE MENTION OF HEAVY RAINFALL. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 250 PM MDT MON JUL 8 2013 MORE WIDESPREAD CONVECTION NOW DEVELOPING OVER SE WYOMING AS AN UPPER IMPULSE RIDES EAST ACROSS THE AREA. INSTABILITIES RATHER LOW IN THIS AREA BUT BETTER TOWARDS THE NORTHEAST...THUS THIS WILL BE THE ARE OF MOST CONCERN INTO THIS EVENING AS FAR AS SEVERE STORMS ARE CONCERNED. ACTIVITY SHOULD WANE/MOVE OUT DURING THE EVENING. A WEAK SFC FRONT WILL THEN DROP SOUTH ACROSS THE PLAINS EARLY TUESDAY AND BRING SOME MINOR COOLING AND A LITTLE DRIER AIR THUS CONVECTION LOOKS TO BE MORE LIMITED...MAINLY OVER FAR SE WYOMING AND THE SRN PANHANDLE WHERE UPSLOPE FLOW MAY SET OFF SOME. ACTIVITY MAY PERSIST OVER THE SOUTHERN PANHANDLE TUESDAY NIGHT AS SUGGESTED BY NAM OTHERWISE DRY WEATHER ELSEWHERE. WARM AGAIN WEDNESDAY WITH A BETTER CHANCE FOR CONVECTION OVER THE PLAINS AS RETURN FLOW ADVECTS SOME MOISTURE NORTHWARD AND INCREASES THE INSTABILITY TO COMBINE WITH WEAK IMPULSES RIDING EAST ACROSS THE REGION. CLEARING CONDITIONS EXPECTED WEDNESDAY NIGHT. .LONG TERM...(THURSDAY THROUGH SUNDAY NIGHT) ISSUED AT 250 PM MDT MON JUL 8 2013 THE LONG TERM PERIOD WILL START OUT ON THE HOT AND DRY SIDE WITH AN UPPER LEVEL RIDGE ACROSS THE ROCKIES THURSDAY. WITH THE RIDGE IN PLACE TEMPERATURES WILL EASILY RISE INTO THE 90S ACROSS THE PLAINS WITH 80S INTO SOUTH-CENTRAL WYOMING. CHANCES FOR THUNDERSTORMS WILL BE VERY LOW WITH ANY CHANCES CONFINED TO THE MOUNTAINS...BUT CHANCES LOW ENOUGH TO NOT MENTION IN THE FORECAST AT THIS TIME. UPPER RIDGE WILL BEGIN TO FOLD OVER ON FRIDAY. SOME COOLER AIR MAY START TO LEAK EASTWARD AND SHOULD START TO SEE MONSOONAL MOISTURE WORKING AROUND THE BACKSIDE OF THE HIGH...SO SHOULD AT LEAST SEE SOME AFTERNOON THUNDERSTORMS OVER SOUTHEAST WYOMING. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE SATURDAY AND SUNDAY AS THE CENTER OF THE UPPER LEVEL HIGH SHIFTS SOUTH AND EAST. THIS WILL CONTINUE TO ALLOW MONSOON MOISTURE TO WRAP AROUND THE BACKSIDE OF THE HIGH. MAIN CHANCES FOR PRECIPITATION WILL BE AFTERNOON AND EVENING BUT CANT COMPLETELY RULE OUT OVERNIGHT PRECIPITATION WITH ANY SHORTWAVE THAT MIGHT BE EMBEDDED IN THE UPPER LEVEL FLOW. TEMPERATURES SATURDAY AND SUNDAY WILL BE SLIGHTLY COOLER BUT STILL LOOKING AT HIGHS AT OR SLIGHTLY ABOVE NORMAL. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY AFTERNOON) ISSUED AT 554 PM MDT MON JUL 8 2013 VFR CONDITIONS THROUGH THE TAF PERIOD. ISOLATED SHOWERS AND TSTMS WILL BE POSSIBLE AT THE SITES THROUGH AROUND 03Z. A LARGER AREA OF SHOWERS IS MOVING TOWARD CDR...SO INCLUDED A TEMPO GROUP FOR A MORE PROLONGED PERIOD OF RAIN. WEAK FRONT MOVES OVER THE PLAINS LATER TONIGHT WITH WINDS SHIFTING TO THE NORTHWEST OR NORTH. STORMS SHOULD BE MORE ISOLATED ON TUESDAY AFTERNOON AS DRIER AIR WORKS INTO THE REGION. && .FIRE WEATHER... ISSUED AT 250 PM MDT MON JUL 8 2013 CONCERNS EXPECTED TO REMAIN GENERALLY LOW FOR MUCH OF THE WEEK WITH NON-CRITICAL CONDITIONS EXPECTED OVERALL. SOME LOW AFTERNOON HUMIDITIES WILL OCCUR OVER WESTERN DISTRICTS IN THE AFTERNOONS BUT WINDS SHOULD REMAIN GENERALLY MODEST. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE MAINLY THROUGH WEDNESDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...WEILAND SHORT TERM...RE LONG TERM...LIEBL AVIATION...FINCH FIRE WEATHER...RE
Hazardous weather outlook, Jul 8, 7:21 PM MDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 721 PM MDT MON JUL 8 2013 NEZ054-WYZ101-103>107-109>119-091045- KIMBALL-CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 721 PM MDT MON JUL 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED LATE DAY THUNDERSTORMS WILL BE POSSIBLE MOST DAYS. SEVERE THUNDERSTORMS WILL BE POSSIBLE IN AREAS ALONG AND EAST OF THE LARAMIE RANGE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-055-095-096-WYZ102-108-091045- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE-NORTH SIOUX- SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY- 721 PM MDT MON JUL 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL AFFECT MAINLY THE NORTHERN NEBRASKA PANHANDLE THROUGH 9 PM. SOME OF THE STORMS WILL PRODUCE A PERIOD OF MODERATE TO HEAVY RAINFALL...BRIEF WIND GUSTS TO 40 MPH AS WELL AS SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED LATE DAY THUNDERSTORMS WILL BE POSSIBLE MOST DAYS. SEVERE STORMS ARE GENERALLY NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Special weather statement, Jul 8, 5:25 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
525 PM MDT MON JUL 8 2013
NEZ055-090000-
CHEYENNE NE-
525 PM MDT MON JUL 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY
UNTIL 600 PM MDT...
AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF SUNOL...OR 13 MILES SOUTHEAST OF
SIDNEY...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LODGEPOLE...
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 65 AND
77.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4105 10261 4101 10261 4100 10263 4100 10276
4099 10277 4099 10283 4113 10286 4117 10261
4116 10260 4105 10260
TIME...MOT...LOC 2325Z 261DEG 11KT 4105 10273
MSWLocal storm report, Jul 8, 5:33 PM MDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
533 PM MDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HEAVY RAIN 17 SW LUSK 42.59N 104.69W
07/08/2013 E1.00 INCH PLATTE WY TRAINED SPOTTER
RAIN FELL IN SHEETS.
0347 PM TSTM WND GST TORRINGTON 42.07N 104.18W
07/08/2013 M47 MPH GOSHEN WY ASOS
0347 PM HEAVY RAIN TORRINGTON 42.07N 104.18W
07/08/2013 M0.30 INCH GOSHEN WY ASOS
&&
DDEALSpecial weather statement, Jul 8, 5:51 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 551 PM MDT MON JUL 8 2013 NEZ002-003-095-096-090030- BOX BUTTE NE-DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE- 551 PM MDT MON JUL 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SIOUX...SOUTHWESTERN DAWES AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 630 PM MDT... AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF AGATE FOSSIL BEDS NATIONAL MONUMENT...OR 39 MILES NORTHEAST OF TORRINGTON...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MARSLAND... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4262 10314 4228 10310 4233 10368 4252 10373 TIME...MOT...LOC 2351Z 267DEG 13KT 4243 10360 MSW
Special weather statement, Jul 8, 5:55 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 555 PM MDT MON JUL 8 2013 NEZ095-WYZ102-108-090045- GOSHEN COUNTY WY-NIOBRARA COUNTY WY-NORTH SIOUX NE- 555 PM MDT MON JUL 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SIOUX...SOUTHEASTERN NIOBRARA AND NORTHEASTERN GOSHEN COUNTIES UNTIL 645 PM MDT... AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF AGATE FOSSIL BEDS NATIONAL MONUMENT TO PRAIRIE CENTER...AND MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MAINLY RURAL AREAS OF CENTRAL SIOUX AND NORTHEASTERN GOSHEN COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4250 10354 4241 10419 4263 10433 4276 10367 TIME...MOT...LOC 2355Z 283DEG 14KT 4255 10372 4249 10416 MSW
Special weather statement, Jul 8, 6:36 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
636 PM MDT MON JUL 8 2013
NEZ002-003-090115-
BOX BUTTE NE-DAWES NE-
636 PM MDT MON JUL 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES AND NORTHERN BOX
BUTTE COUNTIES UNTIL 715 PM MDT...
AT 633 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BOX BUTTE CAMPGROUND...OR 27 MILES SOUTH OF
CHADRON...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BOX BUTTE CAMPGROUND...
BOX BUTTE DAM...
CHADRON ST PARK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4235 10322 4257 10337 4274 10284 4258 10276
4245 10276
TIME...MOT...LOC 0037Z 248DEG 15KT 4247 10315
MSWSpecial weather statement, Jul 8, 7:41 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
741 PM MDT MON JUL 8 2013
NEZ021-090230-
MORRILL NE-
741 PM MDT MON JUL 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORRILL COUNTY UNTIL 830
PM MDT...
AT 737 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES SOUTH OF ALLIANCE AIRPORT...OR 17 MILES
SOUTH OF ALLIANCE...MOVING TO THE SOUTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN MORRILL COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4168 10265 4180 10288 4195 10276 4192 10267
4175 10266 4174 10263 4169 10264
TIME...MOT...LOC 0141Z 300DEG 52KT 4183 10271The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 6:36 PM MDT | Special Weather Statement | CYS | Dawes | 39 min |
| Jul 8, 7:41 PM MDT | Special Weather Statement | CYS | Morrill | 49 min |
| Jul 9, 5:39 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 51 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.